# SDR RAIA00212361

- Difficulty date: December 18, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,904 hours, 31,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5621-STL-EMERGENCY LIGHT AT PAX DOOR INOP.  CLEANED LIGHT BULB CONNECTOR ON THE PAX DOOR EMERGENCY LIGHT, OPS CHECK OK.
